Different methods for (3+1)-dimensional space-time fractional modified KdV-Zakharov-Kuznetsov equation

Guner O., AKSOY E., Bekir A., ÇEVİKEL A. C.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.71, no.6, pp.1259-1269, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 71 Issue: 6
  • Publication Date: 2016
  • Doi Number: 10.1016/j.camwa.2016.02.004
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1259-1269
  • Keywords: Exp-function method, (G '/G)-expansion method, Generalized Kudryashov method, Modified Riemann-Liouville derivative, Space-time fractional modified, KdV-Zakharov-Kuznetsov equation, NONLINEAR EVOLUTION-EQUATIONS, EXP-FUNCTION METHOD, TRAVELING-WAVE SOLUTIONS, 1ST INTEGRAL METHOD, (G'/G)-EXPANSION METHOD
  • Yıldız Technical University Affiliated: Yes


In this paper, the fractional derivatives in the sense of modified Riemann-Liouville derivative and the exp-function method, the (G'/G)-expansion method and the generalized Kudryashov method are used to construct exact solutions for (3 + 1)-dimensional space-time fractional modified KdV-Zakharov-Kuznetsov equation. This fractional equation can be turned into another nonlinear ordinary differential equation by fractional complex transformation and then these three methods are applied to solve it. As a result, some new exact solutions are obtained. The three methods demonstrate power, reliability and efficiency. (C) 2016 Elsevier Ltd. All rights reserved.